MAUDE Adverse Event Report: COVIDIEN ENTRFLX 12FR;43IN W/STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 12FR;43IN W/STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the ng tube had a split at the bifurcation.Additional information received from the customer stated that the tube was broken at the bifurcation during use and leaking was noticed.The ng tube has been replaced.There was no patient harm reported.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One decontaminated sample was received at the manufacturing site for evaluation.The sample arrived without the original packaging or lot number.Upon a visual and functional evaluation of the sample, the reported issue was confirmed; the connector was leaking.A root cause analysis indicated that the reported issue has resulted from a workmanship issue.A connector leaking is a condition generated when an operator fails to complete an assembly or follow the predetermined process steps to assure a complete assembly.As part of continuous improvements, a corrective action has been opened to address the reported issue.Changes have been made to support the validation of the solvent dispenser for the assembly of the y port.This change is to improve the manufacturing process and have a better control with the process assembly by implementing a new solvent dispenser for a better handling of the solvent.This action is designed to prevent the reoccurrence of the reported condition.

Brand Name
ENTRFLX 12FR;43IN W/STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9355418
Report Number9612030-2019-02363
Device Sequence Number2403501
Product Code KNT
UDI-Device Identifier10884521582880
UDI-Public10884521582880
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721252E
Device Catalogue Number8884721252E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date02/05/2020
Patient Sequence Number1